I cannot take other hearts meds because they give me a really bad headache. I stated taking diltiazem 5 days ago. I have had a headache for two days that will not go away.
tissy50; You might check with the doctor you don't just stop blood pressure medicine but under rare, it does say a headache but that is on almost any medication. You might let the doctor know and see if you can take something for a headache if you still have it Monday, Many times your system adjust to the medication and the side effects go away. Also as far as the stomach that is listed as rare and if you take it with food like breakfast that may solve the problem. Hope this helps you some or give your doctor a call Monday. Sometimes it's your blood pressure going down gives you a headache and once it has you regulated it should go away and remember to try and take it at the same time each day. Have a good day and I hope it works out for you. Chuck1957
- Diltiazem Information for Consumers
- Diltiazem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband just took a levita about 45 mins ago,he got a instant headache ,upset stomach, hot flash?
Posted 30 May 2011 • 4 answers
Posted 19 Feb 2013 • 3 answers
Posted 16 Jun 2014 • 1 answer
Posted 13 May 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers